# SDR SWAA2019092437096

- Difficulty date: August 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR HANDLE ASSEMBLY BROKEN.  R&R DOOR HANDLE IAW AMM.
